An anomaly in the Kumakhov radiation temperature dependence at axial channeling of electrons
Doklady Akademii Nauk, Tome 272 (1983) no. 2, pp. 346-349
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_272_2_a22,
author = {F. F. Komarov and V. I. Telegin and M. Kh. Khokonov},
title = {An anomaly in the {Kumakhov} radiation temperature dependence at axial channeling of electrons},
journal = {Doklady Akademii Nauk},
pages = {346--349},
year = {1983},
volume = {272},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_272_2_a22/}
}
TY - JOUR AU - F. F. Komarov AU - V. I. Telegin AU - M. Kh. Khokonov TI - An anomaly in the Kumakhov radiation temperature dependence at axial channeling of electrons JO - Doklady Akademii Nauk PY - 1983 SP - 346 EP - 349 VL - 272 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1983_272_2_a22/ LA - ru ID - DAN_1983_272_2_a22 ER -
%0 Journal Article %A F. F. Komarov %A V. I. Telegin %A M. Kh. Khokonov %T An anomaly in the Kumakhov radiation temperature dependence at axial channeling of electrons %J Doklady Akademii Nauk %D 1983 %P 346-349 %V 272 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1983_272_2_a22/ %G ru %F DAN_1983_272_2_a22
F. F. Komarov; V. I. Telegin; M. Kh. Khokonov. An anomaly in the Kumakhov radiation temperature dependence at axial channeling of electrons. Doklady Akademii Nauk, Tome 272 (1983) no. 2, pp. 346-349. http://geodesic.mathdoc.fr/item/DAN_1983_272_2_a22/